MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM? -14; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM? -14; WIRE, GUIDE, CATHETER
Model Number M001508140
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.A fathom? -14 guidewire was selected for a procedure in the aorta.During the procedure, however, the wire fractured and a fragment was retained within patient's aorta.It was identified at the time of the procedure.It appeared to be in a safe place (inside aortic sac and excluded from circulation by aortic stent graft) therefore the collective intraprocedural decision was to leave it in situ.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).

Brand Name
FATHOM? -14
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24068452
Report Number2124215-2026-02419
Device Sequence Number10227127
Product Code DQX
UDI-Device Identifier08714729801047
UDI-Public(01)08714729801047(17)280306(10)36020858
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111498
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001508140
Device Catalogue NumberM001508140
Device Lot Number0036020858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/14/2026
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale